본문 바로가기
KERD
논문KCI 등재

와파린 투여 중 피부에 발생한 혈관염 1예

0

조회

0

다운로드

1

인용

0

참고문헌

키워드

주제분류신경과학

초록

Leukocytoclastic vasculitis is a rare complication of warfarin use caused by immunoglobulin and complement deposition on the walls of small vessels in the skin. We report a patient with cerebral infarction who developed warfarin-induced leukocytoclastic vasculitis that involved the arm, breast, thigh and the buttock of the patient. Warfarin was replaced with a low molecular weight heparin and the symptoms disappeared immediately. Korean Journal of Stroke 2000;2(2): 218~220

Abstract

Leukocytoclastic vasculitis is a rare complication of warfarin use caused by immunoglobulin and complement deposition on the walls of small vessels in the skin. We report a patient with cerebral infarction who developed warfarin-induced leukocytoclastic vasculitis that involved the arm, breast, thigh and the buttock of the patient. Warfarin was replaced with a low molecular weight heparin and the symptoms disappeared immediately. Korean Journal of Stroke 2000;2(2): 218~220

관련 논문AI추천

이 간행물의 다른 논문 (21건)